MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA; STOPCOCK, I.V. SET
Catalog Number AM3127
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: the date of event is unknown, and 01 jan 2025 has been used as a placeholder.E1: this complaint was received through: (b)(6).Portfolio sales specialist (b)(6).D4: possible lot# provided: 5782880, d4: possible lot# expiration date: 01 feb 2027, h4: possible lot# device mfg date: 09 feb 2022.Investigation summary: a couple of photos were shared by customer, where an unknown fluid is observed outside the female luer's threads, no additional damage or anomalies are observed.One (1) used.List#: am3127, 11" was returned for evaluation.As returned no physical damage or anomalies were observed.No mating device was returned.The sample was tested according to procedure and a leak from between adaptor and nanoclave manifold body's thread was observed, no additional leak was observed along the set.Complaint of leaks can be confirmed based on the physical used sample evaluation.The probable cause was due to an incomplete insertion during manual process assembly in ensenada.
 
Event or Problem Description
A complaint was received regarding regards to a 11" (28 cm) appx 1.1ml, smallbore ext set w/3-port nanoclave¿ manifold, check valve, clave¿ clear, clamp, luer lock that experienced leakage.The reporter stated that the leaking came from item: am3127 right where the manifold collars to the extension set which is supposed to be bonded.The collar spins freely in a 360 degree turn where when spinning it., the extension tubing moves with it.They pull another item from inventory to try but was unable to spin the collar.The packaging was discarded.The product is filled with lipids.The status of the product at the time of event was during use on the patient.The device was used anywhere from 4-7pm to 7-8am.Someone became aware when the lipids where leaking from that collar all over the patient's bed when the clinician checked on the patient.The medication involved was smoc (lipids).There was patient involvement, no adverse event and there was delay in therapy.

Brand Name
11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21774344
Report Number9617594-2025-00653
Device Sequence Number8199859
Product Code FMG
UDI-Device Identifier00887709122949
UDI-Public00887709122949
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3127
Device Lot NumberPOSSIBLE LOT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMOC (LIPIDS) INFUSATE.
Patient SexUnknown